Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

June 14, 2017Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2017, 9:09 AM EDT for Ocean County, New Jersey. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 9:09 AM EDT (13:09 UTC)
Expired
Jun 14, 2017, 9:45 AM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 28 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-141 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS81 KPHI 141309
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
909 AM EDT WED JUN 14 2017

NJZ020-026-141345-
Coastal Ocean-Ocean-
909 AM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL OCEAN
COUNTY...

At 909 AM EDT, strong thunderstorms were clustered over Monroe
Township, or 12 miles north of Vineland, moving east at 25 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Seaside Heights and Dover Beaches South. 

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3977 7410 3979 7412 3978 7410 3985 7409
      3992 7409 3992 7408 3994 7408 3994 7409
      3997 7408 3997 7407 3994 7407
TIME...MOT...LOC 1309Z 282DEG 20KT 3965 7503 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 5:18 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 14, 5:18 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
518 AM EDT Wed Jun 14 2017

.SYNOPSIS...
A cold front will move through the region this morning before
stalling south of the area later today. High pressure will build
into the Northeast to close out the week before the stalled boundary
retreats northward as a warm front this weekend. A strong cold front
is expected to move through the eastern U.S. early next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Cold front continues to make steady but slow progress through our
region this morning. Delmarva may start the day with southwesterly
winds, but by mid day, the front is expected to be south of the
region. As for precipitation, most of the precip that we have
seen this morning has been associated with the vorticity
maxima/mid and upper level short wave trough rather than the
front (the shower activity is mostly well north of the front).
Still, despite the elevated nature of the convection, isolated
thunderstorms are possible thanks to some meager instability.

Have adjusted the PoPs to reflect current radar trends.

Temperature wise, as the cold front should be through the region
by mid day, we are expecting a much cooler day than what we have
seen recently. Highs today are expected to be near or slightly
above normal generally in the 80s, except along the shore, where
the onshore flow may help to keep temperatures in the 70s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Mid and upper level short wave ridge approaches from the west. As a
result, expect dry conditions overnight. With drier air in place,
radiational cooling will be more efficient. Therefore, expect
lows generally in the 50s and 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Challenging forecast for the long-term period. The period looks
to be generally unsettled, with a possibility of fairly
widespread/strong convection early next week.

The backdoor cold front moving through the area this morning
should be well south of the area Thursday, with surface ridging
spilling into the region. Aloft, transient ridging will progress
through the Northeast. Despite cool onshore flow, think at least
partial sunshine will occur for portions of the day, though as
the ridging retreats stage east, large-scale ascent should begin
to increase on the upstream (west) side with time as a weak
vorticity lobe approaches the Northeast late in the day.
Generally have increasing cloudiness during this period from
west to east. Temperatures should be a little below seasonal
averages, with somewhat lower-than-average confidence given
uncertainties with cloud cover.

Thursday night and Friday...lower clouds should develop as
onshore flow continues and the aforementioned perturbation
approaches the East Coast. Large-scale ascent will be weak as
the vort lobe becomes increasingly elongated owing to persistent
ridging in the western Atlantic. Combined with residual dry air
above the boundary layer, anything more than drizzle or
scattered light showers will be hard to come by. GFS/ECMWF
suggest the highest chances will be in the west and north as the
perturbation passes through the area, and have followed suit
with this forecast. The CMC was completely discounted this
morning owing to a spurious, convectively-induced vort max that
has detrimental impacts on mass fields from the Ohio Valley to
the Mid-Atlantic from the Thursday through Saturday period.
Temperatures should be cool this period, with highs several
degrees below average.

In the Friday night and Saturday time period, the GFS suggests
an upstream perturbation in developing midlevel southwest flow
will kick the remnant maximum in vorticity in the southern Mid-
Atlantic, shoving it northeastward through the region during the
day. The ECMWF solution looks fairly tame in comparison, but
this may be owing to its coarser grid spacing. As such, gave
somewhat higher weight to the GFS during this period, with
another bout of higher PoPs Friday night and Saturday as this
subsequent vort max moves through the Northeast and slowly lifts
the remnant front northward/northeastward into the region.
Notably, models are typically too aggressive with such northward
warm-frontal surges, so tempered the aggressive PoPs/QPF of the
GFS somewhat here. As such, the warmer readings suggested by
statistical guidance are somewhat low confidence. Finally, with
the approaching warm front, think the chances of low stratus/fog
are pretty high Friday night.

On Sunday, a strong vorticity maximum will be progressing
through the north-central U.S. This will aid in the
amplification of ridging downstream across the East Coast into
the Atlantic. Substantial warm and moist advection will occur in
this regime, with statistical guidance indicating considerable warming
to close the weekend. However, there is quite a bit of
uncertainty here owing to the continued indication in model
simulations of weak perturbations on the fringe of the midlevel
anticyclone in the Atlantic. Though there is clearly a consensus
for more widespread lift/precipitation west of the region, the
GFS and to some degree the ECMWF indicate a few weak midlevel
vorticity maxima moving southwest-to-northeast along the
Appalachians and adjacent East Coast Saturday night through
Monday morning. With at least weak lift downstream of these
perturbations, aided by larger-scale warm advection, cannot rule
out convection during this time frame. With improving lift in
the midlevels and increasing warm/moist advection in the low
levels, instability will continue to increase. Thus, chances for
thunder will be increasing with any convection that develops as
the weekend progresses.

By Monday, the potent vort max in the north-central U.S. will
have progressed to the Great Lakes region and adjacent southeast
Canada. By this point, the GFS/ECMWF begin to show rather
substantial timing differences with the upper low's progression
and with a downstream perturbation moving through the Northeast.
Nevertheless, both show widespread convection developing along
an attendant cold front during the day continuing well into the
evening across much of the region. With substantial instability
and at least modest vertical wind shear, strong to severe
convection is likely near the front. In addition, the vertical
profile of moisture is quite favorable for heavy rain. This will
be a day to watch closely.

Forecast confidence degrades rapidly Tuesday and beyond as
phasing differences amplify during this period. Generally kept a
mention of slight chance PoPs with longwave troughing in place,
with temperatures near seasonal averages. Notably, models
suggest the active period will continue through much of next
week, with one or two more reinforcing systems after the early-
week cold frontal passage.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Mostly VFR conditions are expected through the TAF period. Some
lower stratus may begin to move into the region by mid day as the
flow shifts to on shore, but we are expecting ceilings to stay above
3000 ft at this time. There is a slight chance of thunderstorms
generally through mid day across the region, but the chance is
too low to mention in the TAFs at this time. Winds will be
shifting from northerly to northeasterly to eventually easterly
by tonight.

Outlook...
Thursday: VFR with east to southeast winds 5 to 15 kts.

Thursday night and Friday: MVFR/IFR CIGs likely with at least
some potential for localized reductions in visibility as well.
Light easterly winds. Some chance for showers. Confidence
average.

Friday night: Good potential for IFR conditions with fog/drizzle
also possible. Continued light easterly winds. Confidence above
average.

Saturday: Improvement to VFR, though timing of this during the
day is low confidence. A chance of showers and a slight chance
of storms. East/southeast winds 5 to 15 kts. Confidence low.

Saturday night and Sunday: More chances for showers and storms,
but predominantly VFR conditions outside of convection. Some
chance for patchy fog Saturday night, especially at
KRDG/KABE/KMIV. Light southeast winds on Saturday night becoming
south or southwest 10 to 20 kts with higher gusts. Confidence
low.

&&

.MARINE...
Winds and seas are expected to stay below SCA criteria. Stronger
northeasterly winds are expected to develop by mid day, but peak
gusts are expected to be around 20 kt.

RIP CURRENTS...
At this point the forecast for the formation of dangerous rip
currents is expected to be low. However, a long period swell
may begin to build by this afternoon. If this becomes the
dominant swell, the risk may increase to moderate.

There is a high probability of moderate or high risk of dangerous
RC formation Thursday-Friday-Saturday, if a one half to 1 ft
17-20 second southeast swell arrives later Thursday and continues
into the weekend. This very long period but energetic swell
group would enhance the risk of the formation of dangerous rip
currents, especially with onshore winds. It's just unclear at
this time whether that 1 ft 17+ second period swell will
materialize.

OUTLOOK...
A prolonged period of east to southeast winds is expected
Thursday through Saturday night. Winds should generally remain
below advisory criteria. However, there is some concern that
seas may build during this period, approaching the 5-foot
threshold at times. The forecast calls for sub-advisory criteria
through this period at this point, but this becomes low
confidence by this weekend. By Sunday, surface flow is expected
to become southerly to southwesterly, with speeds/gusts
predicted to exceed advisory criteria. Seas will also build in
this regime.

Chances for showers and storms exist Friday through Sunday,
though this will be far from a washout. Much of this period, in
fact, will likely be dry. Pinpointing time periods with
precipitation is quite challenging at this point, but suspect
that most of it will be light and of relatively short duration.

There is some chance of at least patchy fog at night and in the
early morning hours most days in this period, but especially
Friday night and Saturday morning. Mariners should be prepared
for restrictions in visibility at times.

&&

.EQUIPMENT...
The KDIX radar is scheduled to be down for about 4 days sometime
in the middle of next week (weather determines the start of the
outage) for a substantial install. At that time reliance will
shift to TDWR's and adjacent office 88D radars.

The Lewes, DE, NOAA All Hazards broadcast is unavailable at this
time. Technicians are troubleshooting the issue, but no return
to service time is known currently.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...Johnson
Short Term...Johnson
Long Term...CMS
Aviation...CMS/Johnson
Marine...CMS/Johnson
Equipment...CMS/Drag
Hazardous weather outlook, Jun 14, 3:41 AM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
341 AM EDT Wed Jun 14 2017

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-150745-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
341 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-150745-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
341 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

There is a chance that the risk for the formation of dangerous rip
currents becomes moderate this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is high confidence that the risk for the formation of
dangerous rip currents will be moderate or greater Thursday, Friday,
and Saturday. This is in part owing to a persistent onshore flow and
the building of east to southeast swell.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-150745-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CMS

In the hours before

Special weather statement, Jun 14, 6:34 AM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
634 AM EDT WED JUN 14 2017

NJZ017>019-027-PAZ071-141100-
Northwestern Burlington-Camden-Southeastern
Burlington-Gloucester-Philadelphia-
634 AM EDT WED JUN 14 2017

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...NORTHEASTERN
GLOUCESTER...WEST CENTRAL BURLINGTON AND SOUTHERN PHILADELPHIA
COUNTIES...

At 633 AM EDT, a strong thunderstorm was located over Magnolia, or
near Gloucester City, moving southeast at 15 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Camden, Gloucester City, Cherry Hill, Evesham, Deptford, Voorhees,
Lindenwold, Bellmawr, Woodbury, Berlin, Magnolia, Westville, Woodbury
Heights, National Park, Brooklawn, Chesilhurst, Audubon Park,
Barclay-Kingston, Cherry Hill Mall and Golden Triangle.

LAT...LON 3983 7520 3998 7507 3985 7475 3963 7496
TIME...MOT...LOC 1033Z 306DEG 12KT 3986 7506

SFJ
Special weather statement, Jun 14, 7:39 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
739 AM EDT WED JUN 14 2017

NJZ019-020-027-141215-
Northwestern Burlington-Ocean-Southeastern Burlington-
739 AM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN
AND NORTHERN BURLINGTON COUNTIES...

At 738 AM EDT, an area of strong thunderstorms was located over
Mount Holly, or 15 miles east of Camden, moving east at 20 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Mount Laurel, Willingboro, Medford, Lumberton, Florence, Burlington,
Mount Holly, Tabernacle, Presidential Lakes Estates, Pemberton,
Wrightstown, Florence-Roebling, Leisuretowne, Jacksonville,
Georgetown, Presidential Lakes, Browns Mills, Jobstown, Columbus and
Ramblewood.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3996 7500 4012 7480 4004 7438 3980 7464
TIME...MOT...LOC 1138Z 287DEG 18KT 4001 7484

MPS
Special weather statement, Jun 14, 7:51 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
751 AM EDT WED JUN 14 2017

DEZ001-NJZ016-141230-
New Castle-Salem-
751 AM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEW
CASTLE...NORTHWESTERN SALEM AND WESTERN GLOUCESTER COUNTIES...

At 750 AM EDT, strong thunderstorms were clustered over Pennsville,
or near Wilmington, moving east at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Wilmington, Pennsville, Carneys Point, Elsmere, New Castle, Penns
Grove, Salem, Woodstown, Alloway, Quinton, Delaware City, Newport,
Hancocks Bridge and Wilmington Manor.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3975 7558 3973 7538 3968 7529 3946 7546
      3949 7553 3954 7554 3957 7551 3962 7557
      3966 7552 3971 7549 3972 7551 3962 7561
      3960 7561 3959 7556 3959 7557 3953 7557
      3958 7565
TIME...MOT...LOC 1150Z 285DEG 8KT 3965 7553

MPS
Special weather statement, Jun 14, 8:25 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
825 AM EDT WED JUN 14 2017

NJZ016>018-021-141300-
Salem-Cumberland-Camden-Gloucester-
825 AM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
CUMBERLAND...NORTHEASTERN SALEM...CENTRAL CAMDEN AND CENTRAL
GLOUCESTER COUNTIES...

At 825 AM EDT, strong thunderstorms were clustered over Woodstown, or
13 miles east of Wilmington, moving east at 15 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Vineland, Glassboro, Pitman, Clayton, Woodstown, Elmer,
Franklinville, Olivet, Malaga, Williamstown and Centerton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3962 7538 3971 7538 3974 7498 3947 7507
TIME...MOT...LOC 1225Z 283DEG 14KT 3966 7530

MPS
Special weather statement, Jun 14, 9:09 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
909 AM EDT WED JUN 14 2017

NJZ020-026-141345-
Coastal Ocean-Ocean-
909 AM EDT WED JUN 14 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL OCEAN
COUNTY...

At 909 AM EDT, strong thunderstorms were clustered over Monroe
Township, or 12 miles north of Vineland, moving east at 25 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Seaside Heights and Dover Beaches South.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3977 7410 3979 7412 3978 7410 3985 7409
      3992 7409 3992 7408 3994 7408 3994 7409
      3997 7408 3997 7407 3994 7407
TIME...MOT...LOC 1309Z 282DEG 20KT 3965 7503

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:14 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jun 13, 8:26 PM EDTSpecial Weather StatementPHISussex64 min
Jun 13, 8:31 PM EDTSevere Thunderstorm WarningPHISussex29 min
Jun 13, 9:10 PM EDTSpecial Weather StatementPHISussex35 min
Jun 14, 6:34 AM EDTSpecial Weather StatementPHICamden26 min
Jun 14, 7:39 AM EDTSpecial Weather StatementPHIBurlington36 min
Jun 14, 7:51 AM EDTSpecial Weather StatementPHISalem39 min
Jun 14, 8:25 AM EDTSpecial Weather StatementPHIGloucester35 min
Jun 14, 9:10 AM EDTSpecial Weather StatementPHICamden35 min
Jun 14, 9:31 AM EDTSpecial Weather StatementPHIOcean29 min
Jun 14, 9:57 AM EDTSpecial Weather StatementPHIAtlantic48 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.